# SDR QMLA2010121010080

- Difficulty date: December 10, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N805LF
- Make and model: Snias AS350B3
- Aircraft serial: 4559
- Aircraft time: 760 hours, 2,272 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Race
- Part number: 704A33653109
- Condition: Debonded
- Location: M/R Mast Assy
- Part time: 760 hours, 2,272 cycles
- Component: M/R Shaft
- Component part number: 350A37129004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAST BEARING INNER RACE HAS BECOME DEBONDED FROM THE MAIN ROTOR SHAFT.  MAIN ROTOR SHAFT WAS REMOVED AND SENT FOR REPAIR.  INSTALLED SERVICEABLE SHAFT TO RETURN ACFT TO SERVICE.  DO NOT KNOW WHAT HAS CAUSED THE INNER RACE OF THE MAST BEARING TO DE-BOND AND SPIN ON THE MAIN ROTOR SHAFT. THIS IS THE THIRD ACFT WE HAVE INSPECTED WITH 600 TO 800 HOURS TIME IN SERVICE AND FOUND THE BEARING INNER RACE DE-BONDED.
